Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Chair at MIPT
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Mikhailov Roman Valerevich
(recent publications)
| by years | scientific publications | by types |


Articles


   2020
1. S. O. Ivanov, R. V. Mikhailov, F. Yu. Pavutnitskiy, “Limits, standard complexes and $\mathbf{fr}$-codes”, Sb. Math., 211:11 (2020), 1568–1591  mathnet  crossref  crossref  crossref  mathscinet  isi  elib  scopus

   2019
2. S. O. Ivanov, R. V. Mikhailov, V. A. Sosnilo, “Higher colimits, derived functors and homology”, Sb. Math., 210:9 (2019), 1222–1258  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  scopus
3. Roman V. Mikhailov, “An Example of a Fractal Finitely Generated Solvable Group”, Proc. Steklov Inst. Math., 307 (2019), 125–129  mathnet  crossref  crossref  mathscinet  mathscinet  isi  elib  scopus

   2016
4. Roman Mikhailov, Inder Bir S. Passi, “Generalized dimension subgroups and derived functors”, J. Pure Appl. Algebra, 220:6 (2016), 2143–2163  mathnet (cited: 2)  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 4)
5. Sergei O. Ivanov, Roman Mikhailov, “On a problem of Bousfield for metabelian groups”, Adv. Math., 290 (2016), 552–589  mathnet  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 4)
6. V. G. Bardakov, R. Mikhailov, V. V. Vershinin, J. Wu, “On the pure virtual braid group $PV_3$”, Comm. Algebra, 44:3 (2016), 1350–1378  mathnet  crossref  mathscinet  isi (cited: 9)  elib  scopus (cited: 10)
7. Roman Mikhailov, “On transfinite nilpotence of the Vogel–Levine localization”, Forum Math., 28:2 (2016), 333–338  mathnet  crossref  mathscinet  isi (cited: 1)  scopus (cited: 1)
8. Roman Mikhailov, “A one-relator group with long lower central series”, Forum Math., 28:2 (2016), 327–331  mathnet  crossref  mathscinet  isi (cited: 2)  scopus (cited: 2)
9. Roman Mikhailov, Inder Bir S. Passi, “The subgroup determined by a certain ideal in a free group ring”, J. Algebra, 449 (2016), 400–407  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus (cited: 1)
10. Roman Mikhailov, Jie Wu, “On the metastable homotopy of mod 2 Moore spaces”, Algebr. Geom. Topol., 16:3 (2016), 1773–1797  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)

   2015
11. S. O. Ivanov, R. Mikhailov, “A higher limit approach to homology theories”, J. Pure Appl. Algebra, 219:6 (2015), 1915–1939  mathnet (cited: 3)  crossref  mathscinet  zmath  isi (cited: 5)  elib (cited: 1)  scopus (cited: 5)
12. R. Mikhailov, K. E. Orr, “Group localization and two problems of Levine”, Math. Z., 280:1 (2015), 355–366  mathnet  crossref  mathscinet  zmath  isi  elib  scopus

   2014
13. S. V. Ivanov, R. Mikhailov, “On zero-divisors in group rings of groups with torsion”, Canad. Math. Bull., 57:2 (2014), 326–334 , arXiv: 1209.1443  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)
14. G. Baumslag, R. Mikhailov, “Residual properties of groups defined by basic commutators”, Groups Geom. Dyn., 8:3 (2014), 621–642  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
15. R. Mikhailov, “Homotopical and Combinatorial Aspects of the Theory of Normal Series in Groups”, Proc. Steklov Inst. Math., 286, suppl. 1 (2014), S1–S135  mathnet  mathnet  crossref  crossref  crossref  isi  elib  scopus

   2013
16. R. Mikhailov, J. Wu, “Combinatorial group theory and the homotopy groups of finite complexes”, Geom. Topol., 17:1 (2013), 235–272 , arXiv: 1108.3055  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)
17. J. Wu, R. V. Mikhailov, “Homotopy groups as centres of finitely presented groups”, Izv. Math., 77:3 (2013), 581–593  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus

   2012
18. G. Baumslag, R. Mikhailov, K. E. Orr, “A new look at finitely generated metabelian groups”, Combinatorial and computational group theory with cryptography, Contemp. Math., 582, Amer. Math. Soc., Providence, RI, 2012, 21–37 , arXiv: 1203.5431  mathnet  crossref  mathscinet  zmath
19. V. Bardakov, R. Mikhailov, J. Wu, V. Vershinin, “Brunnian braids on surfaces”, Alg. Geom. Top., 12 (2012), 1607–1648 , arXiv: 0909.3387  mathnet  crossref  mathscinet  zmath  isi (cited: 9)  elib (cited: 6)  scopus (cited: 10)

   2011
20. L. Breen, R. Mikhailov, “Derived functors of nonadditive functors and homotopy theory”, Algebr. Geom. Topol., 11:1 (2011), 327–415  crossref  mathscinet  zmath  isi (cited: 7)  elib (cited: 4)  scopus (cited: 8)
21. R. Mikhailov, I. B. S. Passi, J. Wu, “Symmetric ideals in group rings and simplicial homotopy”, J. Pure Appl. Algebra, 215:5 (2011), 1085–1092  crossref  mathscinet  zmath  isi (cited: 5)  elib (cited: 6)  scopus (cited: 5)

   2010
22. A. Belov, R. Mikhailov, “Free subalgebras of Lie algebras close to nilpotent”, Groups Geom. Dyn., 4:1 (2010), 15–29  crossref  mathscinet  zmath  isi  elib  scopus (cited: 1)
23. R. Mikhailov, J. Wu, “On homotopy groups of the suspended classifying spaces”, Algebr. Geom. Topol., 10:1 (2010), 565–625  crossref  mathscinet  zmath  isi (cited: 9)  elib (cited: 8)  scopus (cited: 10)
24. R. Mikhailov, I. B. S. Passi, “Limits over categories of extensions”, Indian J. Pure Appl. Math., 41:1 (2010), 113–131  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 1)  scopus (cited: 3)
25. G. Ellis, R. Mikhailov, “A colimit of classifying spaces”, Adv. Math., 223:6 (2010), 2097–2113  crossref  mathscinet  zmath  isi (cited: 11)  elib (cited: 9)  scopus (cited: 10)

ArXiv


   2012
26. R. Mikhailov, On the splitting of polynomial functors, 2012 , arXiv: 1202.0586

   2011
27. R. Mikhailov, J. Wu, A combinatorial description of homotopy groups of spheres, 2011 , 27 pp., arXiv: 1108.3055

   2010
28. R. Mikhailov, On the homology of the dual de Rham complex, 2010 , 11 pp., arXiv: 1001.2824


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2021